# SDR SWAA2020032442690

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT AT SEAT ROW 17ABC IS OUT.         RE-TERMINATED W3142-0455-20 INTO GD3756 AND PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY EXIT AISLE LIGHT AT SEAT ROWN 17ABC AS DOCUMENTED ON SA-M 326 A1292282.
